| Model Number |
HexaVue SCC 1.0 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported the touch panel to their hexavue custom room rack was distorted with red lines.No report of procedure involvement.No report of injury.
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and confirmed the reported event.Following the technician¿s troubleshooting, he found that the cxps card was not functioning properly.The technician replaced the cxps card, tested the function and operation of the hexavue custom room rack, confirmed it to be operating to specification, and returned the device to service.No additional issues have been reported.